Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 61, Number 5

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 61, Number 5 (1955)
Bull. Amer. Math. Soc. 61 (1955)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 61, Number 5 (1955)
Bull. Amer. Math. Soc. 61 (1955)
More Information
Full-text PDF Free Access     Request Permissions
Nonlinear differential equations
Edmund Pinney.
Bull. Amer. Math. Soc. 61 (1955), 373-388
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0072323
On the characters of a semisimple Lie group
Harish-Chandra.
Bull. Amer. Math. Soc. 61 (1955), 389-396
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0071715
Topology of Lie groups and characteristic classes
Armand Borel.
Bull. Amer. Math. Soc. 61 (1955), 397-432
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0072426
The June meeting in Vancouver
V. L. Klee Jr..
Bull. Amer. Math. Soc. 61 (1955), 433-444
More Information
Full-text PDF Free Access     Request Permissions
Research problems
Bull. Amer. Math. Soc. 61 (1955), 465
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Some basic problems of the mathematical theory of elasticity, by N. I. Muskhelishvili.
Reviewer: J. L. Synge
Bull. Amer. Math. Soc. 61 (1955), 445-447
Review information
Full-text PDF Free Access
Vorlesungen über Differential- und Integralrechnung. Vol. III. Integralrechnung auf dem Gebiete mehrerer Variablen, by A. Ostrowski.
Reviewer: Angus E. Taylor
Bull. Amer. Math. Soc. 61 (1955), 447-449
Review information
Full-text PDF Free Access
The elements of probability theory and some of its applications, by Harald Cramér.
Reviewer: K. L. Chung
Bull. Amer. Math. Soc. 61 (1955), 449-450
Review information
Full-text PDF Free Access
Analytische Geometrie, by Gunter Pickert.
Reviewer: H. S. M. Coxeter
Bull. Amer. Math. Soc. 61 (1955), 450-451
Review information
Full-text PDF Free Access
Rational fluid mechanics,, by C. Truesdell.
Reviewer: D. J. Struik
Bull. Amer. Math. Soc. 61 (1955), 451-454
Review information
Full-text PDF Free Access
Algèbre locale, by P. Samuel.
Reviewer: I. S. Cohen
Bull. Amer. Math. Soc. 61 (1955), 454-456
Review information
Full-text PDF Free Access
Funzioni ipergeometriche confluenti, by F. G. Tricomi.
Reviewer: A. Erdélyi
Bull. Amer. Math. Soc. 61 (1955), 456-460
Review information
Full-text PDF Free Access
The language of taxonomy— An application of symbolic logic to the study of classificatory systems, by J. R. Gregg.
Reviewer: Leonard J. Savage
Bull. Amer. Math. Soc. 61 (1955), 460-462
Review information
Full-text PDF Free Access
Approximations for digital computers, by C. Hastings Jr..
Reviewer: R. P. Boas, Jr.
Bull. Amer. Math. Soc. 61 (1955), 462-463
Review information
Full-text PDF Free Access
Leitfaden der Nomographie, by W. Meyer zur Capellen.
Nomographie, by M. W. Pentkowski.
Reviewer: J. M. Thomas
Bull. Amer. Math. Soc. 61 (1955), 463
Review information
Full-text PDF Free Access
An introduction to the theory of numbers, by G. H. Hardy and E. M. Wright.
Mathematical foundations of quantum mechanics, by J. von Neumann.
Bull. Amer. Math. Soc. 61 (1955), 463-464
Review information
Full-text PDF Free Access
Die Briefwechsel von Johann Bernoulli.
Reviewer: R. P. Boas, Jr.
Bull. Amer. Math. Soc. 61 (1955), 464
Review information
Full-text PDF Free Access